# SDR 99ZZZM766

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424EX
- Make and model: Boeing 727134C
- Aircraft serial: 20042
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 308
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 718 - ORD-IND - LOWER RIGHT SMOKE DETECTOR BACKGROUND LIGHT INOPERATIVE.  RELAMPED LOWER RIGHT SMOKE DETECTOR.  (M)
